# SDR C2XA05IA011

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,458 hours, 13,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 74441
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT OVER THE SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE RESECURED A LOOSE CONNECTOR ON THE AFFECTED LIGHT, OPS CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THIS PART IS NOT SERIALIZED AND NO TIMES/CYCLES ARE AVAILABLE.
